Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from itching all over body and noticed small bumps. Underlying cause?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions

I have been itchy all over my body for last 2 days with no signs of hives nor have I ate anything or done anything out of the norm!im going crazy from scratching myself.??i have noticed small bumps but they are not like hives which ive had in the past a few times...what could it be ??
Posted Thu, 4 Apr 2013 in Skin Rash
Answered by Dr. Rahul Kumar 11 minutes later
Hello dear,
Thanks for the query.
I think you are suffering from allergic contact dermatitis, In this condition allergy to any thing worn or even any thing inhaled, like pollen grains can cause itching.
As this is the season when most flowers blossom and release pollen, your condition can be related to this, just for conformation I would request you to upload a few pictures of the rash, this will help me in giving closer diagnosis.

For now to get instant relief apply hydrocortisone lotion and take an antihistamine tablet like cetrizine.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor